You are here

Baják Szabolcs

Baják Szabolcs

Baják Szabolcs
Name: Baják Szabolcs
Other profiles: MTMT
Profession: applied mathematican

Publication list

Uploaded publications:
6
Publications in DEA:
6
OA:
0
Date range:
2006-2013
2013
  1. Baják, S., Páles, Z.: Solving invariance equations involving homogeneous means with the help of computer.
    Appl. Math. Comput. 219 (11), 6297-6315, 2013.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Computational Mathematics
2010
  1. Baják, S., Páles, Z.: Computer aided solution of the invariance equation for two-variable Stolarsky means.
    Appl. Math. Comput. 216 (11), 3219-3227, 2010.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Computational Mathematics
2009
  1. Baják, S., Páles, Z.: A separation theorem for nonlinear inverse images of convex sets.
    Acta Math. Hung. 124 (1-2), 125-144, 2009.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Baják, S., Páles, Z.: Computer aided solution of the invariance equation for two-variable Gini means.
    Comput. Math. Appl. 58 (2), 334-340, 2009.
    Journal metrics:
    Q2 Computational Mathematics
    Q3 Computational Theory and Mathematics
    Q2 Modeling and Simulation
  3. Baják, S., Páles, Z.: Invariance equation for generalized quasi-arithmetic means.
    Aequ. Math. 77 (1-2), 133-145, 2009.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
2006
updated: 2024-02-25, 02:01

SCImago quartiles of
scientific journal articles

Number of scientific articles: 6
Q1 2 (33.3%)
Q2 3 (50%)
N/A 1 (16.7%)
-
OK

SCImago subject areas and categories

Mathematics (5)
Applied Mathematics (3)
Computational Mathematics (3)
Mathematics (miscellaneous) (2)
Discrete Mathematics and Combinatorics (1)
Modeling and Simulation (1)
Computer Science (1)
Computational Theory and Mathematics (1)

Genre chart

Year chart

Language chart

Other co-authors